Back
Journal article Scopus Source The journal / series is indexed in Scopus (SCImago list). The article itself has not been verified. 23 Citations Quartil Q1

The capacitated minimum spanning tree problem: Revisiting hop-indexed formulations

Gouveia, L. , Martins, P.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Computers and Operations Research, Volume 32, Issue 9, 2005, pp. 2435–2452

Resume

Abstract
Abstract not provided by the author or the indexing source.

Keywords

#cutting plane method #cardinality constraints #lower bounds #combinatorial optimization #Minimum spanning tree #Hop (telecommunications) #Heuristic #Cardinality (data modeling) #Spanning tree #Cutting-plane method #Mathematics #Mathematical optimization #Node (physics) #Set (abstract data type) #generalization

Bibliographic Details

Publication Type Journal article
Publication Year 2005
Journal / Conference / Work Computers and Operations Research
Volume / Issue Vol. 32 (9)
Pagination pp. 2435–2452
Quartile (SCImago) Q1
Scopus Indexing Indexed source (via SCImago)

ISLA Authors & Affiliations

P
Pedro João Coimbra Martins
pmartins@iscac.pt ID: 1113-BC3A-435F
Profile